Підписатись
Dmitri Panov
Dmitri Panov
Підтверджена електронна адреса в kcl.ac.uk
Назва
Посилання
Посилання
Рік
Spherical metrics with conical singularities on a 2-sphere: angle constraints
G Mondello, D Panov
International Mathematics Research Notices 2016 (16), 4937-4995, 2016
642016
Hyperbolic geometry and non-Kähler manifolds with trivial canonical bundle
J Fine, D Panov
Geometry & Topology 14 (3), 1723-1763, 2010
612010
Symplectic Calabi-Yau manifolds, minimal surfaces and the hyperbolic geometry of the conifold
J Fine, D Panov
Journal of Differential Geometry 82 (1), 155-205, 2009
442009
Slope stability and exceptional divisors of high genus
D Panov, J Ross
Mathematische Annalen 343 (1), 79-101, 2009
352009
Polyhedral kähler manifolds
D Panov
Geometry & Topology 13 (4), 2205-2252, 2009
262009
Spherical surfaces with conical points: systole inequality and moduli spaces with many connected components
G Mondello, D Panov
Geometric and Functional Analysis 29 (4), 1110-1193, 2019
242019
The diversity of symplectic Calabi–Yau 6‐manifolds
J Fine, D Panov
Journal of Topology 6 (3), 644-658, 2013
222013
A gauge theoretic approach to Einstein 4-manifolds
J Fine, K Krasnov, D Panov
arXiv preprint arXiv:1312.2831, 2013
202013
Special points of surfaces in the three-dimensional projective space
DA Panov
Functional Analysis and Its Applications 34 (4), 276-287, 2000
202000
Telescopic actions
D Panov, A Petrunin
Geometric and Functional Analysis 22 (6), 1814-1831, 2012
132012
Circle-invariant fat bundles and symplectic Fano 6-manifolds
J Fine, D Panov
Journal of the London Mathematical Society 91 (3), 709-730, 2015
112015
Foliations with unbounded deviation on the two-dimensional torus
D Panov
arXiv preprint math/0212268, 2002
112002
Symplectic generic complex structures on four-manifolds with
P Cascini, D Panov
Journal of Symplectic Geometry 10 (4), 493-502, 2012
102012
‐invariant symplectic hypersurfaces in dimension 6 and the Fano condition
N Lindsay, D Panov
Journal of Topology 12 (1), 221-285, 2019
82019
Ramification conjecture and Hirzebruch’s property of line arrangements
D Panov, A Petrunin
Compositio Mathematica 152 (12), 2443-2460, 2016
82016
Sweeping out sectional curvature
D Panov, A Petrunin
Geometry & Topology 18 (2), 617-631, 2014
82014
Complex surfaces with CAT (0) metrics
D Panov
Geometric and Functional Analysis 21 (5), 1218-1238, 2011
82011
Parabolic curves and gradient mappings
DA Panov
Trudy Matematicheskogo Instituta imeni VA Steklova 221, 271-288, 1998
81998
Moduli of spherical tori with one conical point
A Eremenko, G Mondello, D Panov
arXiv preprint arXiv:2008.02772, 2020
72020
Counting meromorphic functions with critical points of large multiplicities
D Panov, D Zvonkine
Journal of Mathematical Sciences 126 (2), 1095-1110, 2005
72005
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20